Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 848374, 8 pages
http://dx.doi.org/10.1155/2014/848374
Research Article

On the -Shifted Central Coefficients of Riordan Matrices

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 23 August 2013; Revised 22 December 2013; Accepted 8 March 2014; Published 3 April 2014

Academic Editor: Jin Liang

Copyright © 2014 Sai-nan Zheng and Sheng-liang Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Gi-Sang Cheon, Sung-Tae Jin, and Louis W. Shapiro, “A combinatorial equivalence relation for formal power series,” Linear Algebra and its Applications, 2015. View at Publisher · View at Google Scholar
  • Sheng-Liang Yang, Yan-Ni Dong, Lin Yang, and Juan Yin, “Half of a Riordan array and restricted lattice paths,” Linear Algebra and its Applications, 2017. View at Publisher · View at Google Scholar